About O'Raifeartaigh's theorem
Annales de l'I.H.P. Physique théorique, Volume 9 (1968) no. 1, p. 7-16
@article{AIHPA_1968__9_1_7_0,
     author = {Fuchs, G\'erard},
     title = {About O'Raifeartaigh's theorem},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {1},
     year = {1968},
     pages = {7-16},
     zbl = {0162.58201},
     mrnumber = {241063},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1968__9_1_7_0}
}
Fuchs, Gérard. About O'Raifeartaigh's theorem. Annales de l'I.H.P. Physique théorique, Volume 9 (1968) no. 1, pp. 7-16. http://www.numdam.org/item/AIHPA_1968__9_1_7_0/

[1] A.O. Barut and R. Raczka, On classification of non compact real simple Lie groups, Trieste, 1965. | MR 189614 | Zbl 0132.27901

[2] C. George and M. Leyy-Nahas, Finite dimensional representations of some non semisimple Lie algebras. J. M. P., Vol. 7, 6, 1966. | MR 201577 | Zbl 0178.36203